# SDR R61A201311201227

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 3,509 hours, 3,412 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Blowout Panel
- Condition: Popped
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW STATED THAT THE FUSELAGE DOORS WARNING LIGHT CAME ON DURING ROTATION AND THE ACFT DUMPED PRESSURE.  AN EMERGENCY WAS NOT DECLARED AND RETURNED TO LAND WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND AFT BLOW OUT PANEL WAS POPPED.  MAINTENANCE SECURRED AFT BLOW OUT PANEL AND PERFORMED A GROUND PRESSURE CHECK IAW AMM.  ACFT IS GOOD FOR SERVICE.
